Solvability of the functional integro-differential equation with self-reference and state-dependence

Volume 13, Issue 1, pp 1--8 http://dx.doi.org/10.22436/jnsa.013.01.01
Publication Date: August 11, 2019 Submission Date: March 08, 2019 Revision Date: July 17, 2019 Accteptance Date: July 23, 2019

Authors

A. M. A. El-Sayed - Faculty of Science, Alexandria University, Egypt. Reda Gamal Aahmed - Faculty of Science, Al-Azhar University, Cairo, Egypt.


Abstract

The existence of solutions of a functional integro-differential equation with self-reference and state-dependence will be studied. The continuous dependence of the solution on the delay \(\phi(t)\), the functional \(g\) and initial data \(x_0\) will be proved.


Keywords


MSC


References